Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I started paxil about 1 yrs ago. I have always had to watch my weight, but with a good diet and exercise, i was in pretty good shape.

I started paxil because i was going through a hard time with personal issues.

I truly feel so much better on it, I cant even begin to tell you.

However, i haved gained so much weight, and whats even worse, im not 100% sure its all from the paxil.

I did start eating more when i was going through what i was going through. So how do i know for sure.

Im at 240 where before i always stayed at 175.

I went off the paxil, and started welbutrin, but it really doesnt help with my depression.

I find myself getting very irratable like I did without the paxil

SOOOOOO....I want to go back on the paxil but I'm so nervous about reading all this weight gain stuff.

I wish i could pin point if it was the paxil or the food that caused my weight gain.

do people gain the weight from paxil because they are eating more? or is there something in the paxil that makes you gain weight, even you arent eating as much?

any help would be great....I would love to back on the paxil, but being overweight sort of adds to the depression...

kinda ironic dont you think? Its like a catch 22.

Loading...

OMG! I have been on paxil for 6 years. I went on it at 18 and am just going off it now at 24. I went on it for my anxiety disorder which was crippling my life and yes it did take away my anxiety but at a very high price. I suddenly felt just stupid and I had no energy and was sleeping all the time. I went from 150 to 215 pounds. It's been a nightmare and i'm finally going off it with the suggestion that I do from my therapist because it has greatly increased my depression. I mean geez when I went on it I had no depression,just anxiety and now I feel as though life isnt worth living even though I have more then I could ask 4. I just started wellbutrin and I already feel more alert and I have tons of energy and I don't crave food anymore. I don't care what happens in life, I will never return to Paxil because it ruined my life. Once I get through the side effects of going off it(which by the way are soooo scary, I feel as if i'm going crazy sometimes) I will never look back. Paxil has held me back long enough. I was so happy b4 i went on it and then all of a sudden I didn't want 2 live anymore. I hate the drug and believe they should take it off the market. I don't want it to ruin any one else's life. Plus a drug that can cause an unborn child birth defects so severly cannot be good for anyone including the mother. I've never heard anything good about it and if you need something for your depression I suggest you try another one. I read that out of all the anti-depressants out there paxil is the one that causes the biggest increase in people's weight. How can anyone not be depressed if they're suddenly so out of shape they have trouble going up a flight of stairs? Increased weight sets a person up for alot more serious and deadly health conditions then depression. I really hope you'll consider another drug...one you haven't tried. You said you gained alot of weight from it and so did I and I know that alone can have an awful and permanent effect on one's mood and self esteem. Anywayz! I just wanted to give you my opinion and share my story with you because our drug history was the same. Hope it all turns out 4 the best!
Reply

Loading...

I've been taking Paxil CR for quite a few years now. Yes I think Paxil (other anti depressants, too) seem to make you feel more tired than normal.
However, here is my story...
I, also, have struggled with weight ever since I was a teen. Greeting an all tome high of 190lbs I was miserable!
Then my daughter decided she was going to get married and a new man entered my life. I was super busy all of the time. I lost 50 lbs! I felt great!!
Then several years ago a I had a neck surgery that has left me in constant agony. I had to quit my job of 30 years. I can't do the things I once could....and the pounds just keep going on! I've gained about 35 lbs! Once again I am miserable.
My diet? I really don't eat much. Excercise? I get very little because I can't do much anymore. I really think that is the cause of my weight gain.
I guess what I'm trying to say is it may be the Paxil but with my experience it's me.
A suggestion...try taking Paxil CR instead of Paxil. CR means that it is time released throughout the dosage. Another thing...I once tried to take generic Paxil and it did not work for me so if you are taking that you may want to consider trying name brand.
Hope this helps!
Reply

Loading...

Do yourself the best thing possible. Go back on Paxil and try the Dukan Diet. Check it out on-line. It can't hurt.
Reply

Loading...

I was buying paxil from 

***Post is edited by moderator *** Web addresses not allowed***Please read our Terms of Use

where do you guys get it from?

Reply

Loading...